Buy it Again
Mucinex Fast-Max Cold & Flu Medine All In One Maximum Strength Caplets - 20 Count
Cold & Flu, Maximum Strength, Caplets
Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: For ages 12+. Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough suppressant. Guaifenesin - Expectorant. Phenylephrine HCl - Nasal decongestant. All in One (Helps to relieve these symptoms day or night): sore throat; chest congestion; sinus pressure; sinus congestion; headache; fever; cough; nasal congestion; body pain. Maximum strength per 4-hour dose. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.mucinex.com. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Made in England.
Active Ingredients: In Each Caplet: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Croscarmellose Sodium, Crospovidone, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Talc, Titanium Dioxide.
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 12 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drug
Directions Directions: Do not take more than directed (see overdose warning). Do not take more than 12 caplets in any 24-hour period. Keep outer package for full information. Adults and Children 12 Years of Age and Over: Take 2 caplets every 4 hours. Children Under 12 Years of Age: Do not use.
About the Producer Reckitt Benckiser
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.